Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 24, Issue 1, Pages 58-60
http://dx.doi.org/10.1155/2010/650692
Brief Communication

Sellar Inflammatory Mass with Inflammatory Bowel Disease

Hugh J Freeman and John Maguire

Departments of Medicine (Gastroenterology) and Anatomical Pathology (Neuropathology), University of British Columbia, Vancouver, British Columbia, Canada

Received 16 January 2009; Accepted 21 January 2009

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugh J Freeman and John Maguire, “Sellar Inflammatory Mass with Inflammatory Bowel Disease,” Canadian Journal of Gastroenterology, vol. 24, no. 1, pp. 58-60, 2010. https://doi.org/10.1155/2010/650692.